# SDR A6WA2018021645632

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 35,265 hours, 34,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FUSELAGE SKIN AT FS605.00, STGR24L.
